Research

Items by Shardlow, Tony

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Articles
Number of items: 5.

Articles

Alzubaidi, H. and Shardlow, T., 2013. Interaction of waves in a one dimensional stochastic PDE model of excitable media. Discrete and Continuous Dynamical Systems - Series B, 18 (7), pp. 1735-1754.

Shardlow, T. and Kloeden, P., 2012. The Milstein scheme for stochastic delay differential equations without using anticipative calculus. Stochastic Analysis and Applications, 30 (2), pp. 181-202.

Kloeden, P., Lord, G., Neuenkirch, A. and Shardlow, T., 2011. The exponential integrator scheme for stochastic partial differential equations: pathwise error bounds. Journal of Computational and Applied Mathematics, 235 (5), 1245–1260.

Shardlow, T. and Mills, A., 2008. Analysis of the geodesic interpolating spline. European Journal of Applied Mathematics, 19 (5), pp. 519-539.

Buckwar, E., Kuske, R., Mohammed, S.-E. and Shardlow, T., 2008. Weak convergence of the Euler scheme for stochastic differential delay equations. London Mathematical Society Journal of Computation and Mathematics, 11, pp. 60-99.

This list was generated on Fri Jul 25 09:59:29 2014 IST.